Testosterone dosing

Common Questions and Answers about Testosterone dosing

androgel

Avatar m tn Do you guys have any explanation for the weight loss and reduction in testosterone levels? The loss in testosterone and weight is very large given the time span. What are some suggestions? Looking forward to hearing your thoughts.
Avatar m tn ve been able to figure out what is the likely type of testosterone he is administering and the dosing guidelines. I've spoken with my local vet and shared the available information with him and he is in agreement about the use. Below are two links you may find helpful. http://dogosterone.com http://www.msd-animal-health.co.uk/Products_Public/Durateston/090_Product_Datasheet.
Avatar m tn I apologize for those of you that have and/or may have TC, for asking this question here; however, I was not able to find a forum for Testosterone Issues. Please accept my apology and understand that I am hoping that someone here can answer my quandary. I'm 34, I do not have any symptoms of ED, mood swings, depression, etc... however I have been experiencing extreme joint pain and I'm going gray at an alarming rate... lol. My Test Levels have been low for approx.
1817063 tn?1317200737 Replacement of hormones is a funny thing - it is part art, part science. I actually have quite a few questions for you. Is your skin tan and did you develop a lot of dark spots after the surgery? Did you gain all the weight after the surgery with the hydrocortisone? Did they try any other corticosteroids? Have they tested you for any other hormones that you may be missing like thyroid, growth hormone, androgens etc and do you replace any other hormones? Do you get regular testing?
694895 tn?1263662430 My last episode began in the fall of 2006 and, in spite of numerous antidepressants, my symptoms perstied. I finally asked my Family physician to check my testosterone level. The result was 80...At my age, it should be close to 350. It is possible that low T is responsible for the severity and long duration of this episode. The Rx prescribed is Androgel...but at $250 an Rx I am unable to have it filled...I have no insurance and not enough money to start the treatment...
Avatar f tn The only change was in dosing. I started taking the 130mg once a day instead of splitting in half and taking twice a day. No change in daily total, but could this bigger dump into my bloodstream be causing the hairloss? I have switched back to twice a day dosing. Only symptoms other than hair loss have been, anxiety and some palpatations. Thank you for your reply!
Avatar m tn Prolactin 21.67ng/mL (normal<18 in men) but shouldn't it be around 8 at my age? Total Testosterone: 521 (normal between 100something-1000something) but shouldn't it be around 670-700 at my age? Therefore I have 2 questions: 1- Do I have a hyperprolactinemia? If so, is a microadenoma of the pituitary possible? (remember it's been 5 years now) 2- Are such levels of prolactin and testosterone in a 21 year old men responsible for all these symptoms?
Avatar m tn how long did it take for your doctor to prescribe testosterone? My endo refuses to prescribed the testosterone as he says that should recover by itself, however I am exhausted all day. I am on ddavp (sublingual pill) and 10mg of prednisone.
Avatar f tn That low DHEAS shows your adrenals are unhappy - that is an adrenal androgen - precursor to testosterone and estrogen. Other glands may have picked up the slack but in case you notice a change in libido or anything, it is your adrenals. The salt craving going down is a god sign. So no renin or aldosterone... They should with your high BP... you may need it.
29084 tn?1283656040 Long story short Hi there I'm Steve in Sydney, Australia I have Hep-C Geno 3a I did Pegylated alpha a + Rib for 6 months in 2002-03 . I was PCR neg but 1 month later started ALT's rising & of course Hep-C came back. Now its 2009 & my team has me starting a new Tx which is basically same except they said this Interferon is the "B" pegulated alpha & I will be taking 7 Rib this time instead of 4 I took last time ...
Avatar m tn ve been found to have extremely low cortisol and have been following the dosing chart on *************************. Basically every 3 or 4 days you increase by 2.5mg if you haven't seen it. Initially I was feeling slightly better on one dose of 2.5mg each morning then a day or two after being on two doses of 2.5mg I started to feel very spaced out, dizzy, exhausted and confused. I read somewhere that ideally you should raise your dose every 2 weeks or so. Would you agree with this?
Avatar f tn Call your local pharmacist. We at MedHelp are not allowed to give out dosing instructions. Your pharmacist will be able to tell you exactly how to dose the medications. If your regular pharmacy is closed on Sunday, call any pharmacist availabe at your local grocery store or drug store such as Walgreens, CVS, or RiteAid.
Avatar n tn Also, you say that a few days later I would function better---why would it take a few days to function better--is this another matter of my body getting used to the idea that it is getting a more natural dosing of cortisol---do the effects of proper dosing take time to take effect?
Avatar f tn I was diagnosed with secondary autoimmune adrenal insufficiency in December. I feel lousy most of the time, have chronic abdominal pain and abnormal stools, and feel best flat on my back...which doesn't work well for someone who works 12 hour shifts in a busy ER while selling one house, building another, and has 2 teens and a disabled husband, lol. Here's my question. If a person has say diabetes, their meds are based on their blood sugars.
Avatar f tn If you are on triple therapy for genotype 1 and undetectable then your doc is following AASLD protocol for anemia management Anemia developed among recipients of both PIs. Hemoglobin decreases below 10 g/dL (grade 2 toxicity) occurred in 49% of patients who received a BOC regimen compared to 29% of those who received the SOC regimen, whereas 9% had a hemoglobin decline of <8.5 g/dL (grade 3 toxicity).
910090 tn?1332167460 s always good to also confirm this with either the specialty pharmacy or your doctor with meds and dosing. You should be fine - it happens.